The structure of countably generated projective modules over regular rings

P. Ara, E. Pardo, F. Perera

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

We prove that, for every regular ring R, there exists an isomorphism between the monoids of isomorphism classes of finitely generated projective right modules over the rings EndR(R(ω)R) and RCFM(R), where the latter denotes the ring of countably infinite row- and column-finite matrices over R. We use this result to give a precise description of the countably generated projective modules over simple regular rings and over regular rings satisfying s-comparability. © 2000 Academic Press.
Original languageEnglish
Pages (from-to)161-190
JournalJournal of Algebra
Volume226
Issue number1
DOIs
Publication statusPublished - 1 Apr 2000

Fingerprint Dive into the research topics of 'The structure of countably generated projective modules over regular rings'. Together they form a unique fingerprint.

Cite this